Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Detected bilateral fibroadenosis in right breast, had mild lump, pain and sensation. Prescribed medications. Is it related to breast cancer?

The doctor has detected bilateral fibroadenosis as i had mild pain n sensation in my right breast and a mild lump since 4-5 days n the doctor has prescribed CODESOFT, YEKIN-S, MECGLA, BROMOZYME-DT.Pl suggest if it is normal and will be alright soon. I want to know the major symptoms for this problem.Is it any how related to Breast cancer???
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Hi aakanksha,

Fibroadenosis is a very common problem happening due to hormonal abberations which cause aberrations in normal development of breast. This will settle on its own. This has no relation with breast cancer. You can continue the prescribed drugs by your physicians. So no need to worry and no need for further investigations.

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor